Numerical Methods for Multilattices (bibtex)
by A. Abdulle, P. Lin, A. V. Shapeev
Reference:
Numerical Methods for Multilattices (A. Abdulle, P. Lin, A. V. Shapeev), Multiscale Model. Simul., volume 10, 2012.
Bibtex Entry:
@ARTICLE{AbdulleLinShapeev2012,
  author = {A. Abdulle AND P. Lin AND A. V. Shapeev},
  title = {Numerical Methods for Multilattices},
  journal = {Multiscale Model. Simul.},
  year = {2012},
  volume = {10},
  pages = {696--726},
  number = {3},
  eprint = {1107.3462},
  doi = {10.1137/110841163},
  owner = {adminNUS},
  cat = {qc}
}
Powered by bibtexbrowser